# SDR CALA9800906

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing/Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.75 CRACK COMING FROM SCREW HOLE IN RT WING UPPER WING TO BODY FAIRING BONDED DOUBLER.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, SHEET 3.
